MAUDE Adverse Event Report: COLOPLAST A/S PED FOLYSIL CATH 3ML CH10/5; SILICONE FOLEY CATHETER

COLOPLAST A/S PED FOLYSIL CATH 3ML CH10/5; SILICONE FOLEY CATHETER
Model Number AA61101002
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of evaluation and testing results, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, during a urinary catheter a first catheterization, catheter could not be placed because of the impossibility of remove the stylet.A second attempt to implant a catheter is carried out with another catheter same lot.This also failed, the stylet had to be forcibly removed.This second catheter was finally implemented successfully without stylet.No clinical consequences were reported.However this incident has caused an increase in time of the intervention: 1 hour instead of 15 minutes.An infectious risk existed at that.

Brand Name
PED FOLYSIL CATH 3ML CH10/5
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, da 3050
DA  3050
MDR Report Key5674110
Report Number9610711-2016-00016
Device Sequence Number18874614
Product Code EZL
UDI-Device Identifier03600040127100
UDI-Public03600040127100
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA61101002
Device Catalogue NumberAA61101002
Device Lot Number4699255
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2016
Initial Report FDA Received Date05/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age6 MO